About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 51794, 21 pages
http://dx.doi.org/10.1155/AAA/2006/51794

An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations

1Faculty of Mathematics, Voronezh University, Voronezh 394006, Russia
2Diparimento di Energetica “S. Stecco,” Universita' di Firenze, Firenze 50139, Italy

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 Valeri Obukhovskii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valeri Obukhovskii, Pietro Zecca, and Victor Zvyagin, “An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations,” Abstract and Applied Analysis, vol. 2006, Article ID 51794, 21 pages, 2006. doi:10.1155/AAA/2006/51794